Alert archive / Mississippi / Wind Advisories in 2025
Wind Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Mar 3, 2025, 1:40 AM CST for 4 states. It took effect at Mar 4, 2025, 6:00 AM CST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Mar 3, 2025, 1:40 AM CST (07:40 UTC)
- In effect from
- Mar 4, 2025, 6:00 AM CST
- Expired
- Mar 5, 2025, 6:00 PM CST
- In force
- 36 hr
- Issued by
- NWS Memphis, TN
All 55 counties
Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN
The radar
The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1968 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
712 WWUS74 KMEG 030740 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 140 AM CST Mon Mar 3 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-032200- /O.NEW.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Olive Branch, Calhoun City, Germantown, Dyersburg, West Memphis, Iuka, Batesville, Tiptonville, Jackson, Bartlett, Corning, Harrisburg, Ashland, Martin, Huntingdon, Clarksdale, Alamo, Holly Springs, Bolivar, Aberdeen, Tunica, Fulton, Milan, Corinth, Decaturville, Piggott, Camden, New Albany, Ripley MS, Parsons, Forrest City, Union City, Savannah, Senatobia, Kennett, Lexington, Water Valley, Covington, Selmer, Marianna, Brownsville, Collierville, Millington, Ripley TN, Pontotoc, Paragould, Paris, Marks, Tupelo, Coffeeville, Bruce, Somerville, Caruthersville, Blytheville, Henderson, Booneville, Oakland, Southaven, Charleston, Dresden, Memphis, Houston, Humboldt, Oxford, Wynne, Okolona, Helena-West Helena, Amory, and Jonesboro 140 AM CST Mon Mar 3 2025 ...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...From 6 AM Tuesday to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AEH
8 follow-up statements
714 WWUS74 KMEG 040156 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 756 PM CST Mon Mar 3 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-041100- /O.CON.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Bolivar, Olive Branch, Senatobia, Booneville, New Albany, Corning, Marianna, Tunica, Paris, Dyersburg, Holly Springs, Paragould, Calhoun City, Helena-West Helena, Somerville, Dresden, Alamo, Parsons, Decaturville, Iuka, Charleston, Houston, Union City, Kennett, Pontotoc, Amory, Ripley TN, Memphis, Forrest City, Wynne, West Memphis, Blytheville, Okolona, Oakland, Batesville, Ashland, Bartlett, Southaven, Savannah, Bruce, Covington, Brownsville, Lexington, Millington, Aberdeen, Humboldt, Ripley MS, Piggott, Collierville, Caruthersville, Oxford, Marks, Fulton, Jackson, Coffeeville, Milan, Huntingdon, Camden, Harrisburg, Germantown, Martin, Tiptonville, Henderson, Tupelo, Corinth, Clarksdale, Selmer, Water Valley, and Jonesboro 756 PM CST Mon Mar 3 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TUESDAY TO 6 PM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...From 6 AM Tuesday to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AC3
175 WWUS74 KMEG 040735 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 135 AM CST Tue Mar 4 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-042300- /O.CON.KMEG.WI.Y.0002.250304T1200Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Covington, Piggott, Olive Branch, Brownsville, Millington, Ripley TN, Corning, Bolivar, Henderson, Booneville, Dresden, Selmer, Ripley MS, Fulton, Camden, Lexington, Batesville, Helena-West Helena, Union City, Humboldt, Harrisburg, Marks, Amory, Martin, Iuka, Caruthersville, Savannah, Okolona, Paragould, Blytheville, Senatobia, Paris, Milan, Tiptonville, Germantown, Water Valley, Holly Springs, Aberdeen, West Memphis, Huntingdon, Tunica, Dyersburg, Memphis, Oakland, Wynne, Southaven, Decaturville, Clarksdale, Ashland, Houston, Coffeeville, Bruce, Parsons, Jonesboro, Charleston, Oxford, Bartlett, Corinth, Calhoun City, Collierville, Somerville, Pontotoc, Marianna, Tupelo, Alamo, Kennett, New Albany, Jackson, and Forrest City 135 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...From 6 AM this morning to 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AEH
372 WWUS74 KMEG 041204 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 604 AM CST Tue Mar 4 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-042300- /O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Covington, Piggott, Olive Branch, Brownsville, Millington, Ripley TN, Corning, Bolivar, Henderson, Booneville, Dresden, Selmer, Ripley MS, Fulton, Camden, Lexington, Batesville, Helena-West Helena, Union City, Humboldt, Harrisburg, Marks, Amory, Martin, Iuka, Caruthersville, Savannah, Okolona, Paragould, Blytheville, Senatobia, Paris, Milan, Tiptonville, Germantown, Water Valley, Holly Springs, Aberdeen, West Memphis, Huntingdon, Tunica, Dyersburg, Memphis, Oakland, Wynne, Southaven, Decaturville, Clarksdale, Ashland, Houston, Coffeeville, Bruce, Parsons, Jonesboro, Charleston, Oxford, Bartlett, Corinth, Calhoun City, Collierville, Somerville, Pontotoc, Marianna, Tupelo, Alamo, Kennett, New Albany, Jackson, and Forrest City 604 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AEH
178 WWUS74 KMEG 041520 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 920 AM CST Tue Mar 4 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-050615- /O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Alamo, Water Valley, Coffeeville, Henderson, Savannah, Parsons, Ripley MS, Jonesboro, Aberdeen, Caruthersville, Lexington, Camden, Collierville, Bolivar, Corinth, West Memphis, Fulton, Dresden, Dyersburg, Calhoun City, Clarksdale, Forrest City, Corning, Huntingdon, Southaven, Martin, New Albany, Selmer, Tunica, Milan, Batesville, Paragould, Memphis, Iuka, Pontotoc, Wynne, Somerville, Charleston, Millington, Booneville, Decaturville, Brownsville, Oakland, Marks, Piggott, Jackson, Union City, Amory, Ripley TN, Paris, Tupelo, Kennett, Tiptonville, Olive Branch, Bartlett, Germantown, Blytheville, Senatobia, Houston, Oxford, Marianna, Holly Springs, Okolona, Humboldt, Helena-West Helena, Ashland, Bruce, Covington, and Harrisburg 920 AM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph today becoming westerly 20 to 30 mph with gusts up to 40 mph on Wednesday. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SJM
078 WWUS74 KMEG 050309 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 909 PM CST Tue Mar 4 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-051200- /O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Harrisburg, Forrest City, New Albany, Martin, Somerville, Germantown, Holly Springs, Collierville, Corinth, Alamo, Bartlett, Coffeeville, Water Valley, Milan, Covington, Brownsville, Oxford, Tupelo, Helena-West Helena, Tiptonville, Dresden, Huntingdon, Ripley TN, Booneville, Piggott, Aberdeen, Camden, Memphis, Savannah, Batesville, West Memphis, Iuka, Caruthersville, Jonesboro, Henderson, Clarksdale, Paris, Ripley MS, Wynne, Corning, Kennett, Humboldt, Decaturville, Houston, Charleston, Okolona, Pontotoc, Ashland, Union City, Jackson, Parsons, Oakland, Lexington, Tunica, Marianna, Millington, Fulton, Bolivar, Calhoun City, Southaven, Paragould, Selmer, Senatobia, Dyersburg, Marks, Blytheville, Olive Branch, Amory, and Bruce 909 PM CST Tue Mar 4 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...Until 6 PM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AC3
763 WWUS74 KMEG 050803 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 203 AM CST Wed Mar 5 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-052300- /O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Senatobia, Tunica, Union City, Aberdeen, Humboldt, Jonesboro, Coffeeville, Kennett, Calhoun City, Huntingdon, Covington, Paragould, Germantown, Oxford, Collierville, Parsons, Selmer, Millington, Henderson, Bolivar, Marks, Olive Branch, Batesville, Savannah, Clarksdale, Fulton, Okolona, Lexington, Piggott, Dyersburg, Decaturville, New Albany, Amory, Memphis, Martin, Booneville, Southaven, Ashland, Alamo, Iuka, Wynne, West Memphis, Charleston, Houston, Tiptonville, Water Valley, Bartlett, Tupelo, Blytheville, Harrisburg, Oakland, Caruthersville, Holly Springs, Somerville, Marianna, Jackson, Camden, Corinth, Forrest City, Paris, Pontotoc, Ripley TN, Milan, Corning, Brownsville, Dresden, Bruce, Ripley MS, and Helena-West Helena 203 AM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AEH
668 WWUS74 KMEG 052006 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 206 PM CST Wed Mar 5 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-060000- /O.CON.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Batesville, Bartlett, Oxford, Huntingdon, Senatobia, Coffeeville, Tiptonville, Harrisburg, Millington, West Memphis, Okolona, Humboldt, Water Valley, Milan, Covington, Collierville, Southaven, Martin, Savannah, Amory, Union City, Marianna, Helena-West Helena, Kennett, Olive Branch, Holly Springs, Tupelo, Dresden, Fulton, Jonesboro, Charleston, Paris, Dyersburg, Somerville, Alamo, Houston, Marks, Iuka, Caruthersville, Decaturville, Ripley MS, Piggott, Blytheville, Brownsville, Booneville, Oakland, Pontotoc, Germantown, Bolivar, Ashland, Tunica, Selmer, Paragould, Henderson, Parsons, Camden, Corinth, Jackson, Memphis, New Albany, Wynne, Bruce, Calhoun City, Aberdeen, Lexington, Corning, Ripley TN, Forrest City, and Clarksdale 206 PM CST Wed Mar 5 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph. * WHERE...Portions of East Arkansas, North Mississippi, Southeast Missouri, and West Tennessee. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ DNM
788 WWUS74 KMEG 060020 NPWMEG URGENT - WEATHER MESSAGE National Weather Service Memphis TN 620 PM CST Wed Mar 5 2025 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024- TNZ001>004-019>022-048>055-088>092-060130- /O.EXP.KMEG.WI.Y.0002.000000T0000Z-250306T0000Z/ Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman- Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie- Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer- Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett- Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy- Hardin- Including the cities of Brownsville, Memphis, Tiptonville, Batesville, Aberdeen, Kennett, Dyersburg, Iuka, Humboldt, Caruthersville, Millington, Ashland, Tunica, Tupelo, Decaturville, Covington, Paragould, Oakland, Martin, Houston, Alamo, Savannah, Forrest City, Coffeeville, Milan, Wynne, Dresden, Jonesboro, Charleston, Marianna, Germantown, Southaven, Ripley TN, Piggott, Marks, Helena-West Helena, Harrisburg, Corning, New Albany, Pontotoc, Water Valley, Huntingdon, Union City, Senatobia, Olive Branch, Bolivar, West Memphis, Amory, Holly Springs, Corinth, Fulton, Clarksdale, Paris, Camden, Ripley MS, Booneville, Henderson, Lexington, Somerville, Selmer, Okolona, Bartlett, Bruce, Calhoun City, Oxford, Jackson, Parsons, Collierville, and Blytheville 620 PM CST Wed Mar 5 2025 ...WIND ADVISORY HAS EXPIRED... The threat has ended. $$ Schlessiger
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Mar 2, 11:37 PM CST, 2 hours 3 minutes earlier. Its key messages:
- Updated at 1132 PM CST Sun Mar 2 2025
- A warming trend is expected for Monday and Tuesday. An intense storm system will move through the region on Tuesday with severe thunderstorms possible Tuesday afternoon and evening.
- Dry weather and seasonal temperatures will return to the Mid- South for Wednesday and Thursday. Warmer weather is expected for Friday and Saturday along with some scattered showers for Friday night through Saturday.
Area forecast discussion, Mar 2, 11:37 PM CST, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Memphis TN 1137 PM CST Sun Mar 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 1132 PM CST Sun Mar 2 2025 - A warming trend is expected for Monday and Tuesday. An intense storm system will move through the region on Tuesday with severe thunderstorms possible Tuesday afternoon and evening. - Dry weather and seasonal temperatures will return to the Mid- South for Wednesday and Thursday. Warmer weather is expected for Friday and Saturday along with some scattered showers for Friday night through Saturday. && .DISCUSSION... (This evening through next Saturday) Issued at 240 PM CST Sun Mar 2 2025 Skies are mostly sunny across the Mid-South this afternoon with temperatures in the lower 40s to mid 50s. High pressure was centered over southwest Indiana. As the high shifts east into northern Kentucky tonight, winds will become more southeast overnight which will start to bring milder air into the region. Temperatures will not be as cold as last night with lows Monday morning in the lower 30s to lower 40s. Winds will be southerly on Monday ahead of the next storm system bringing warmer air to the region. Temperatures will return to above normal levels with highs on Monday in the upper 50s to mid 60s. An upper level disturbance will move through the region on Monday. With dry air in place, little if any rain is expected to develop as this disturbance moves through. An intense storm system will develop over central Kansas by Tuesday morning and track northeast into northern Illinois by Wednesday morning. This storm system will bring showers and thunderstorms to the Mid-South for Tuesday and Tuesday night. While it appears that the most likely area for severe weather will remain to our south, severe thunderstorms are possible for Tuesday afternoon and evening. Damaging winds will be the main threat with large hail and a few tornadoes possible. Outside of the showers and thunderstorms, windy conditions are expected. High pressure will start to build into the region on Wednesday with dry and cooler weather for the Mid-South for Wednesday and Thursday. Windy conditions are also expected for Wednesday. A new storm system will develop across central Kansas on Friday and move through the region on Saturday. This storm system will be some scattered showers to the Mid-South for Friday night and Saturday. Temperatures will return to above normal readings for Friday and Saturday. && .AVIATION... (06Z TAFS) Issued at 1132 PM CST Sun Mar 2 2025 VFR through the period. Winds will slowly veer to the SE by mid morning. Low level wind shear will pick up tomorrow night at MEM and JBR with the approach of a large upper level trough. AC3 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...ARS AVIATION...AC3
Nearby
Wind Advisories in Mississippi, 2025Wind Advisories in Tennessee, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.